# SDR DHLA2009743DH569

- Difficulty date: December 10, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN FROM BS 1130 TO BS 1183 BETWEEN RBL 25 AND RBL 62 FLOOR WEB WITH CORROSION.  REMOVED CORROSION AND FOUND WITHIN LIMITS AT BS 1130 TO BS 1183 BETWEEN RBL 25 AND RBL 52.5 AND FROM BS 1152.5 TO BS 1183 BETWEEN RBL 52.5 AND RBL62 IAW SRM 53-10-1 FIG 1.  REPAIRED FLOOR WEB FROM BS 1130 TO BS 1152.5 BETWEEN RBL 52.5 AND RBL 70 IAW SRM 51-40-2 FIG 1.
